# SDR 08FDEA01712

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6517544
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB NR 2 ATTACH ANGLE CRACKED AT STR 6R ATTACHMENT BOLT INSIDE VERTICAL STAB, STR   6R, RIB NR 2 FIN STA 22.5 CUT-OUT DAMAGED AREA IAW SRM 51-10-1 & 55-30-5 FIGURE 1, FABRICATED REPAIR ANGLE & REPAIR FILLER, TREATED & PRIMED PARTS IAW SRM 51-1-2, INSTALLED REPAIR PARTS IAW SRM 55.30.5 FIGURE 1 & 51-30-2
